Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diagnosed with flu, brown vaginal discharge. On birth control, not taken in regularly. Normal symptoms?

Hi I am a 23 yr old female. I recently was diagnosed with the flu , type a. It s been about 5 days and im still sick. I have been taking a cough syrup with codine in it to help with symptoms but nothing else no antibiotics . Today I went to the restroom and had a lot of Brown discharge . My period isn t due for another week and a half. I m on bc but havent taken it regularly the past week or so due to my sickness. Is this normal?
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
When you are not regular with the pills, it is considered as the ending of the course, and bleeding starts in a few days.
The flu is a viral infection, but usually super infected by the bacteria, that is to be identified and treated for bacterial infection as well.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to hasten the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor